J. Phys. I France
Volume 4, Numéro 8, August 1994
Page(s) 1151 - 1159
DOI: 10.1051/jp1:1994245
J. Phys. I France 4 (1994) 1151-1159

Solvable nineteen-vertex models and quantum spin chains of spin one

Makoto Idzumi, Tetsuji Tokihiro and Masao Arai

Department of Applied Physics, University of Tokyo, Hongo, Bunkyo, Tokyo, 113, Japan

(Received 10 January 1994, received in final form 12 April 1994, accepted 15 April 1994)

We solved the Yang-Baxter equation for the R-matrices of three-state vertex models with ice condition, and obtained a complete list of solvable nineteen-vertex models and associated quantum spin Hamiltonians of spin one.

© Les Editions de Physique 1994

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.